Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Frequent urination and slight cramps. Had periods light discharge. What could be the problem?

hi about 4 days before my periods i had slight but consistent cramps and very frequent urination at times 20 minutes apart. on the day my day teriods came it was not the normal it was just light red and more of a few drops. during an entire day the pad will have one spot. the urination is still frequent but of a longer time span about an hour. there is slight cramping after urinating for a few minutes. what can be the problem has never happen before.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
menstrual irregularities can happen due to many reasons,
scanty flow during periods is called hypomenorrhea, this can be due to anemia, weight changes, hormonal disorders etc,
urinary frequency and pain during urination can be seen in case of urinary tract infection,
so if your symptoms persist you better consult gynecologist and undergo physical examination, urine analysis and ultrasound to detect the possible causes and treatment can be taken accordingly.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor